# SDR IPXA2021080272338

- Difficulty date: July 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 19,122 hours, 6,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T323110
- Condition: Dented
- Location: Bs 287-303 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4DENTS ON SEC 41 FUSELAGE SKIN(P/N:141T3231-10) BETWEEN STA 287 AND STA 303,S-31R.REPAIR I.A.W BOEING SR 3-5063128792 AND UPS EO B767-5330-81169-A
